# SDR DALA2019040102062

- Difficulty date: March 31, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 60,057 hours, 21,930 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1010703) DURING INSPECTION FOUND CRACKED EXTERNAL SKIN LOC. LOWER AREA AT LEVEL RIB 142.45 AT LT HORIZONTAL STABILIZER. REPAIRED EXTERNAL SKIN LOC LOWER AREA AT LEVEL RIB 142.45 AT LT HORIZONTAL STABILIZER AS PER B737-800 SRM 51-40-02 AND SRM 55-10-01 REPAIR 11.
